# SDR REXA2014121201183

- Difficulty date: December 12, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 2,805 hours, 1,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR STRIPPING IS MISSING AT 13 B & C.  REPLACED EMER FLOOR LIGHT STRIP'S AT 13 B & C IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD.
